REAL

Free Algebras Over First Order Axiom Systems

Grätzer, György (1963) Free Algebras Over First Order Axiom Systems. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 8 (1-2). pp. 193-199.

[img]
Preview
Text
cut_MATKUTINT_8_1_-_2_1963_pp193_-_199.pdf

Download (3MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: János Boromisza
Date Deposited: 31 Jul 2024 11:48
Last Modified: 31 Jul 2024 11:48
URI: https://real.mtak.hu/id/eprint/201436

Actions (login required)

Edit Item Edit Item